Existence and stability of minimax regret equilibria
In this paper, we study minimax regret equilibria. First, existence theorem of minimax regret equilibria is proved. Further, the generic stability of minimax regret equilibria is studied. We show that the set of minimax regret equilibria for most of problems (in sense of Baire category) is a singleton set. Copyright Springer Science+Business Media, LLC. 2012
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 54 (2012)
Issue (Month): 1 (September)
|Contact details of provider:|| Web page: http://www.springer.com/business/operations+research/journal/10898|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Michael R. Baye & John Morgan, 2004.
"Price Dispersion in the Lab and on the Internet: Theory and Evidence,"
2004-02, Indiana University, Kelley School of Business, Department of Business Economics and Public Policy.
- Michael R. Baye & John Morgan, 2004. "Price Dispersion in the Lab and on the Internet: Theory and Evidence," RAND Journal of Economics, The RAND Corporation, vol. 35(3), pages 448-466, Autumn.
- Hayashi, Takashi, 2008. "Regret aversion and opportunity dependence," Journal of Economic Theory, Elsevier, vol. 139(1), pages 242-268, March.
- Yu, Jian, 1999. "Essential equilibria of n-person noncooperative games," Journal of Mathematical Economics, Elsevier, vol. 31(3), pages 361-372, April.
- Stoye, Jörg, 2011. "Axioms for minimax regret choice correspondences," Journal of Economic Theory, Elsevier, vol. 146(6), pages 2226-2251.
- Jörg Stoye, 2011. "Statistical decisions under ambiguity," Theory and Decision, Springer, vol. 70(2), pages 129-148, February.
When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:54:y:2012:i:1:p:17-26. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.